Image for Alka-Seltzer XS Tablets 20x

Availability: In stock

Was £4.65 Special Price £3.99 You Save £0.66
Add to Wishlist

Double action pain relief with caffeine Alka-Seltzer XS provides rapid relief from headache with upset stomach. Alka-Seltzer XS contains two pain relieving agents to help relieve headache. It also contains an antacid to calm an upset stomach and buffering agents which empty the stomach to aid relief. Also works on general pain such as Migraine, Period pains, Rheumatic and muscular pain and symptomatic relief of colds and flu.Direction for use: Alka-Seltzer XS should always be dissolved in water before use.Dosage: 2 tablets every 4 hours, if necessary. Do not take more than 8 tablets in 24 hours. The dosages should not be continued for more than three days without consulting your doctor. Do not give to children aged less than 16 years.Ingredients: Aspirin 267mg  Paracetamol 133mg  Caffeine 40mg  Sodium Hydrogen Carbonate 1606mg  Citric Acid 954mg  Sodium Content per tablet 445mg.

www.steroid-pharm.com

biceps-ua.com/nandrolondeka.html

http://pharmacy24.com.ua

More from Pharmacy First